• entries
    215
  • comments
    1,685
  • views
    42,598

What he heck was that ?


nancyl

992 views

So I had a seizure on the 4th of July…it was complex partial. Scarey as you know what. It started by feeling light headed then it made me twitch like every where i would look it would "flash". I was trying to lay my head down on the counter close my eyes. But the twitching wouldn't let me…. I did manage to say to my sister I think i am having a seizure. then my head shot back and i couldn't breathe for just a moment - emily was hollering for a friend to help her . They unplugged the neon light above me ( it wasn't really in my field of vision ) but then i came out of it and said I am OK. Relief on everyones face. Embarrassment for me. Then I got super tired so my sister went and got the car and I went to my other sisters house ( we were in our hometown for 4th of july - school reunion.) and laid down. a few hours later I went back to the scene of the crime ( lol)… So i come away with - was it to hot ? - it very warm and humid.. Was it part of the meds I take nortriptinline, lamictal, serequel, and kolonopin and setraline ?? not of them in particularly high doses… and then again it can be the depression?

There was a neon light hanging above me flashing but it wasn't in my line of vision? was I just over stimulated?

Heck I don't know and I imagine I never will. I guess I got a bit of ECT therapy -- which i have read a bit on with my depression and all. Either way , it is what it is. I did not take dan out - it was way to hot, so sadly he spent the 4th in the nursing home…mostly alone although the kids did visit him….. that like everything is nothing I can do about unless I sacrifice my day.. But i am getting to be a bit selfish, and had to choose.. I am learning to start to choose me. I think I have no choice - if i continue to choose dan , most assuredly I won't be long for this world. well Dan is actually doing OK at the home… As my daughter says we don't have to take all the days - we can just take the good ones.. and now when dan leaves with us he happy to go do what ever.. still I feel bad. but it is what it is…. and if i coulda changed it , it would be changed….nancyl

8 Comments


Recommended Comments

Nancy, flickering lights can set off seizures, you don't have to be staring at it.   BUT, that doesn't mean that the reason behind why it caused one isn't a result of one of your meds.   I'm guessing you are combing over all the side affects of your drugs right now, and if not, you should be.  You will touch base with the doc who prescribed them on Monday, to see if he has an idea about meds interactions?   There are meds that don't exactly cause them, but say not to take them if you are prone to seizures.   So could it be you are PRONE to them, but didn't know it yet?   Study those side effects!

 

Out of the box question.... did you put any kind of flea meds on a pet yesterday... and perhaps get it on you?

 

It's great news to hear about Dan doing so well!   You are doing better, and HE is doing better, where he is.   This is creating a better life for you, both, single-ly and together.  You can now enjoy outings, as you feel up to it, with a Dan who is learning appreciation.   That's all any of us can hope for Nancy.   It's working, girlfriend!

Link to comment

Geez, Nancy. I hope you'll follow up with your doc, or a neuro. Glad you were in a safe place when this happened. I'm also glad to hear you both seem to be doing better.  Becky

Link to comment

Nancy :

 

please get it check it out with doc. bet it is side effects of all the meds you are on. don't feel guilty. you have to take care of yourself before you can think of being there for Dan.

 

Asha

Link to comment

nope no animal stuff… I had to get rid of the animals, they all have great homes. But I was just to sick to take care of them, another loss but - lord knows i am used to it…  my girlfriend the nurse thinks it was a ocular ( something) - that the serequel drug has a side effect for…I see the script nurse in 2 days- we will see what she says...

Link to comment

Nancy glad you are OK and Dan doing good to at home now... I'm about the same just can't walk good like I once could. I just don't know what happened to my body but I'm not good like I once was a couple months ago...

Link to comment

Sounds scarey!   Hope you are following up with nurse/Dr. to find out the cause.   Glad to hear Dan is doing well in the nursing facility.   Now it's time to take care of Nancy!!

 

Sarah

Link to comment

Nancy, Please that you are okay. Yes, do follow up with the nurse. Great

 

that Dan is doing well. Like you said Nancy it is what it is and Nancy

 

needs taking care of.

 

Yvonne

Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.